MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 11/09/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced moderate dysphagia resulting in explant of the linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure and device implant on (b)(6) 2016.Previous to device explant an egd with dilation was attempted twice to alleviate dysphagia symptoms.Uneventful device explant on (b)(6) 2016.Device found in the correct position/geometry at the time of removal.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced moderate dysphagia resulting in explant of the linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure including device implant and hernia repair on (b)(6) 2016.Previous to device explant an egd with dilation was attempted twice to alleviate dysphagia symptoms.Uneventful device explant on (b)(6) 2016.Device found in the correct position/geometry at the time of removal.Patient's dysphagia reported as improved after removal on (b)(6) 2016.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN 55126
MDR Report Key6159343
Report Number3008766073-2016-00104
Device Sequence Number717126
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberLXC13
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age49 YR